# SDR UPS00233129

- Difficulty date: June 14, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   CORROSION ON STRINGER 21R AT BS 390 IN E/E BAY.  CORROSION REMOVED IAW SRM 51-10-6 AND STRINER REPAIRED IAW SRM 53-10-3 F IG2.
